Title: A simple derivation of the Landau-Zener formula
Authors: Ho, Le Tuan Anh ×
Chibotaru, Liviu #
Issue Date: Feb-2014
Publisher: Royal Society of Chemistry
Series Title: Physical Chemistry Chemical Physics vol:16 issue:15 pages:6942-6945
ISSN: 1463-9076
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science